Minimal almost convexity

Elder, Murray and Hermiller, Susan (2005) Minimal almost convexity. Journal of Group Theory, 8 2: 239-266. doi:10.1515/jgth.2005.8.2.239

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ163804_OA.pdf Full text (open access) application/pdf 304.13KB 0

Author Elder, Murray
Hermiller, Susan
Title Minimal almost convexity
Journal name Journal of Group Theory   Check publisher's open access policy
ISSN 1433-5883
Publication date 2005-03
Sub-type Article (original research)
DOI 10.1515/jgth.2005.8.2.239
Open Access Status File (Publisher version)
Volume 8
Issue 2
Start page 239
End page 266
Total pages 28
Place of publication Berlin, Germany
Publisher Walter de Gruyter
Language eng
Subject 010105 Group Theory and Generalisations
Abstract In this article we show that the Baumslag–Solitar group BS(1, 2) is minimally almost convex, or MAC. We also show that BS(1, 2) does not satisfy Poénaru’s almost convexity condition P(2), and hence the condition P(2) is strictly stronger than MAC. Finally, we show that the groups BS(1, q) for q ≥ 7 and Stallings’ non-FP3 group do not satisfy MAC. As a consequence, the condition MAC is not a commensurability invariant.
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Mathematics and Physics
ERA 2012 Admin Only
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 10 Feb 2009, 17:14:40 EST by Judy Dingwall on behalf of School of Mathematics & Physics